# SDR HNAA2023080700295

- Difficulty date: July 23, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 41,431 hours, 37,025 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E987413 LH AND RH RUDDER EXTERNAL SKIN DENTED/CRACKED AT FASTENER HOLE JUST FWD OF TRAILING EDGE ON RIB ZV 1171.0.  ACCOMPLISHED REPAIR OF THE LH AND RH RUDDER 2 SKIN AT RIB ZV-1171.0 IAW ETD2023-145-018320 AND PIEDMONT EO1-55-23-0212
